Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 22, 2014, 10:33:57 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 635634
  • Total Topics: 48223
  • Online Today: 238
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: LTNPs with Hemophilia - your insight Protease Inhibitor Non hemophilic Bleeds  (Read 1735 times)

0 Members and 1 Guest are viewing this topic.

Offline akcol

  • Member
  • Posts: 18
Hi, my fiance is a Long Term NonProgress-or - 24 years positive, coinfection HCV, with severe Hemophilia A.

This is a question for the gentlemen with Hemophilia please.

He has been taking Reyataz (PI) with Combivir for a year. Previous HAARTs: Sustiva (NNRTI) and Combivir, before that Fortovase (PI) and Combivir, since 1997, non detectable, HCV low, manageable.

As with his initial time period using PIs, Sean is experiencing abut a 400% increase in bleeds.  They are definitely brought on by the PIs: spontaneous, deep, muscle and joint, requiring no pre-causal physical activity: they are non Hemophilic in nature. He stopped Reyataz, changed to Lexica 2 nights ago after his body sort of shut down. The Reyataz seems to have built up in his system. That's our feeling.

His Factor VIII coverage is more than adequate - his infusions (intervals and amounts) indicate it's near impossible that this is happening. His product is working.

We're having a difficult time convincing our local doc (conservative infectious disease specialist, with limited knowledge of Hemophilia) that saving the new HIV meds/classes for future use will not matter if no adherence to present classes (PIs) is possible, and Sean loses his ability to stop bleeds in his body.

We're requesting any input about any Hemophilic PI increased unusual bleed experiences that we can compile to help all docs understand that PIs can be as dangerous to a person with Hemophilia as the virus we're all trying to control is.
We know how utterly not interested you might be in talking about what you live with. This is such a unique frontier - we'd appreciate any input on it.

Thanks so much, continued best health to all,
Colleen
ps - if our such experiences help anyone else, please don't hesitate to post, respond, ask.
 ???

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.